# SDR DALA2019080964686

- Difficulty date: August 4, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 87,234 hours, 35,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT SEATS 43-45 INTERMITTENT.  REMOVED AND REPLACED M736 EMERGENCY POWER SUPPLY. OPS CK NORMAL PER B757 AMM 33-51.
